Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 52, Number 4

All articles in this issue are freely accessible.

A Liapunov function for four-dimensional positive feedback systems
Ji Fa Jiang.
Quart. Appl. Math. 52 (1994), 601-614
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306039
Entropy and the heat equation
W. A. Day.
Quart. Appl. Math. 52 (1994), 615-627
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306040
Asymptotic behaviour in linear viscoelasticity
Jaime E. Muñoz Rivera.
Quart. Appl. Math. 52 (1994), 628-648
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306041
Energy estimates for the biharmonic equation in three dimensions
Chang Hao Lin.
Quart. Appl. Math. 52 (1994), 649-663
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306042
Two-dimensional cellular burner-stabilized flames
R. Kuske and B. J. Matkowsky.
Quart. Appl. Math. 52 (1994), 665-688
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306043
Mathematical study of a nonlinear neuron multi-dendritic model
Pierluigi Colli.
Quart. Appl. Math. 52 (1994), 689-706
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306044
Kinematical approach to the shakedown analysis of some structures
D. C. Pham and H. Stumpf.
Quart. Appl. Math. 52 (1994), 707-719
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306045
Thermomechanical evolution of a microstructure
Karl-Heinz Hoffmann and Tomáš Roubíček.
Quart. Appl. Math. 52 (1994), 721-737
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306046
Solitary waves in Poiseuille flow of a rotating fluid
Chia-Shun Yih.
Quart. Appl. Math. 52 (1994), 739-752
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306047
Intermodal interaction of internal solitary waves
Chia-Shun Yih.
Quart. Appl. Math. 52 (1994), 753-758
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306048
Justification of the linear long-wave approximation to viscous fluid flow down an inclined plane
S. M. Sun and M. C. Shen.
Quart. Appl. Math. 52 (1994), 759-775
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306049
Fluid flow in a layered medium
G. W. Clark and R. E. Showalter.
Quart. Appl. Math. 52 (1994), 777-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1306050

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website